September 2013 Moms

Weird Hormones - Abdominal Acne?

I BF until DD was 13 months old.  I've been back on the pill (generic Tri-Sprintec) since November.  I've had all sorts of crazy things going on with my body as it tries to re-regulate, but the most crazy one has been acne on my stomach!  It's hard, decent sized pimples randomly on my abdomen that leave scars.

Has anyone else had this issue?  What other issues has anyone had since "getting back to normal?"  My other issue was big time vaginal dryness like I'd never had before.

Re: Weird Hormones - Abdominal Acne?

  • I had this for months after DS was born and still have occasional breakouts. For me, it is more like a lot of ingrown hairs. I asked my OB about it at my annual appointment and she said it was because of hormone changes and said that it wasn't a big deal. It can take the body a long time to adjust after having a baby, even on BCP. Hope everything regulates for you soon!
     

    image
    image


Sign In or Register to comment.
Choose Another Board
Search Boards